# SDR DALA2024082708500

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 97,454 hours, 44,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 F/A REPORTS L2 DOOR EXIT SIGN FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN AT L2 DOOR PER B757 AMM 33-51. (6206734)
